True Love Through Texts

Me: I think the antibiotics (for my aformentioned strep) are making me rashy. I’m on my last day of them. My hands and feet have itchy red spots, and I have some on my legs as well. :/

Me: Unless that’s AIDS.

Sean: You are a disgusting yet wonderful creature. Yeah, most likely not AIDS. Ebola on the other hand…

Me: It’s gotten worse over the day. Have big red itchy spots all down my legs. Called the clinic and they told me to stop taking the meds. Itchy like crazy.

Me: Picked a horrible day to wear a wool scarf and socks.

Me: I an the sexiest fucking woman of all time.

Sean: My boner just tore a hole in my pants.

Me: I am not darning that hole for you! Stop wearing those thin, tight yoga pants already. So many torn crotches…

Advertisements

Tags: , , , , , , ,

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s


%d bloggers like this: